On the number of solutions for a class of piecewise-linear equations related to transistor circuits

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A study of the number of solutions for a class of piecewise-linear equations related to transistor circuits was performed. The equations were found to play a central role in the dc analysis of transistor circuits. Certain assumptions like conductance matrix of a resistive circuit as positive definite or v-i characteristics of nonlinear resistors as exponential functions were made.

Original languageEnglish
Pages (from-to)2221-2229
Number of pages9
JournalIEICE Transactions on Fundamentals of Electronics, Communications and Computer Sciences
VolumeE84-A
Issue number9
Publication statusPublished - Sep 2001

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering
  • Hardware and Architecture
  • Information Systems

Fingerprint Dive into the research topics of 'On the number of solutions for a class of piecewise-linear equations related to transistor circuits'. Together they form a unique fingerprint.

  • Cite this